# SDR SWAA2018012519326

- Difficulty date: December 22, 2017
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 66,833 hours, 39,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A35214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT SKIN CORRODED BETWEEN BS 350 TO BS 360, BETWEEN RBL 10 TO LBL 10.  REPAIRED SKIN IAW EA.
